CSpace

Browse/Search Results:  1-10 of 55 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
An Optimal Strategy for Pairs Trading Under Geometric Brownian Motions 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2018, 卷号: 179, 期号: 2, 页码: 654-675
Authors:  Tie, Jingzhi;  Zhang, Hanqin;  Zhang, Qing
Favorite  |  View/Download:4/0  |  Submit date:2018/11/16
Pairs trading  Optimal policy  Quasi-variational inequalities  93E20  91G80  49L20  
Algorithms for Coxianization of Phase-Type Generators 期刊论文
INFORMS JOURNAL ON COMPUTING, 2011, 卷号: 23, 期号: 1, 页码: 153-164
Authors:  He, Qi-Ming;  Zhang, Hanqin;  Xue, Jungong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
matrix-analytic methods  Coxian distribution  phase-type distribution  probability distribution  
Average Cost Optimality in Inventory Models With Dynamic Information Delays 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2011, 卷号: 56, 期号: 12, 页码: 2863-2876
Authors:  Bensoussan, Alain;  Cakanyildirim, Metin;  Sethi, Suresh P.;  Wang, Mingzheng;  Zhang, Hanqin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Average cost optimality  base stock policies  dynamic information delays  partial observations  stochastic inventory  
Near-optimal (r,Q) policies for a two-stage serial inventory system with Poisson demand 期刊论文
INTERNATIONAL JOURNAL OF PRODUCTION ECONOMICS, 2011, 卷号: 133, 期号: 2, 页码: 728-735
Authors:  Yang, Lei;  Yang, Jian;  Yu, Gang;  Zhang, Hanqin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Multi-echelon inventory  (r,Q) policy  Stochastic demand  Algorithm  
THE ALGEBRAIC DEGREE OF PHASE-TYPE DISTRIBUTIONS 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2010, 卷号: 47, 期号: 3, 页码: 611-629
Authors:  Fackrell, Mark;  He, Qi-Ming;  Taylor, Peter;  Zhang, Hanqin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Phase-type distribution  rational Laplace-Stieltjes transform  algebraic degree  matrix-analytic method  
The Effect of Lead Time and Demand Uncertainties in (r, q) Inventory Systems 期刊论文
OPERATIONS RESEARCH, 2010, 卷号: 58, 期号: 1, 页码: 68-80
Authors:  Song, Jing-Sheng;  Zhang, Hanqin;  Hou, Yumei;  Wang, Mingzheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Coxian representations of generalized Erlang distributions 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2009, 卷号: 25, 期号: 3, 页码: 489-502
Authors:  He, Qi-ming;  Zhang, Han-qin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Coxian distribution  phase-type distribution  matrix-analytic methods  
SUPPLY CHAIN COORDINATION WITH CVaR CRITERION 期刊论文
ASIA-PACIFIC JOURNAL OF OPERATIONAL RESEARCH, 2009, 卷号: 26, 期号: 1, 页码: 135-160
Authors:  Yang, Lei;  Xu, Minghui;  Yu, Gang;  Zhang, Hanqin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Supply chain coordination  newsvendor model  risk-aversion  supply contract  conditional value-at-risk  
Trading a mean-reverting asset: Buy low and sell high 期刊论文
AUTOMATICA, 2008, 卷号: 44, 期号: 6, 页码: 1511-1518
Authors:  Zhang, Hanqin;  Zhang, Qing
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
optimal stopping  quasi-variational inequalities  mean-reverting process  
An algorithm for computing minimal Coxian representations 期刊论文
INFORMS JOURNAL ON COMPUTING, 2008, 卷号: 20, 期号: 2, 页码: 179-190
Authors:  He, Qi-Ming;  Zhang, Hanqin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Coxian distribution  phase-type distribution  matrix-exponential distribution  matrix-analytic methods  nonlinear programming